# SDR KCSA2023010522732

- Difficulty date: December 27, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N773CK
- Make and model: Boeing 777F
- Aircraft serial: 66083
- Aircraft time: 15,413 hours, 2,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Discharged
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN FLASHLIGHT BATTERY DEAD.  REMOVED AND REPLACED CAPTAIN FLASHLIGHT BATTERY IAW AMM 25-64-01. OPERATIONS CHECK GOOD
